# SDR ASAA2020080652993

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 18,250 hours, 5,849 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310SD
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SPACERS NUMBERS 3, 4, & 23 DEBONDED. GROUNDED - YES.  REMOVED AND REPLACED THE NR 1 ENG FAN BLADE SPACERS.
